Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2009 (2009), Article ID 621625, 16 pages
http://dx.doi.org/10.1155/2009/621625
Research Article

Warped Product Semi-Invariant Submanifolds in Almost Paracontact Riemannian Manifolds

Department of Mathematics, Faculty of Arts and Sciences, Gaziosmanpaşa University, 60250 Tokat, Turkey

Received 2 December 2008; Revised 5 May 2009; Accepted 14 July 2009

Academic Editor: Fernando Lobo Pereira

Copyright © 2009 Mehmet Atçeken. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mehmet Atçeken, “Warped Product Semi-Invariant Submanifolds in Almost Paracontact Riemannian Manifolds,” Mathematical Problems in Engineering, vol. 2009, Article ID 621625, 16 pages, 2009. doi:10.1155/2009/621625